# SDR SWAA084168

- Difficulty date: July 28, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 73,657 hours, 69,523 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Part number: 6547952
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT CARGO DOOR TORQUE TUBE CRACKED.  REMOVED AND REPLACED TORQUE TUBE PER BOEING DRAWING AND SRM.
